ON the linear theory of viscoelastic porous media

Main Article Content

E. BOSCHI

Abstract

This paper is concerned with a reciprocity theorem and
a variational theorem in the linear theory of viscoelastic porous media in
t h e quasi-static case.

Article Details

How to Cite
1.
BOSCHI E. ON the linear theory of viscoelastic porous media. Ann. Geophys. [Internet]. 1974Nov.25 [cited 2021Dec.9];27(3-4):385-98. Available from: https://www.annalsofgeophysics.eu/index.php/annals/article/view/4930
Section
OLD